Makale
Tam Makale
Uluslararası
2010
COMMON FIXED POINTS FOR TWO NONEXPANSIVE NONSELF-MAPPINGS WITH ERRORS IN BANACH SPACES
ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
Cilt 35 · ss. 215–224 · 01.11.2010
Özet
In this paper, we introduce a new two-step iterative scheme for two nonexpansive nonself-mappings in a uniformly convex Banach space. Weak and strong convergence theorems are established for the new two-step iterative scheme in a uniformly convex Banach space.
Atıf için künye
KIZILTUNÇ, H., Özdemir, M., & Akbulut, S. (2010). COMMON FIXED POINTS FOR TWO NONEXPANSIVE NONSELF-MAPPINGS WITH ERRORS IN BANACH SPACES. ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, 35, 215–224.
BibTeX
@article{kiziltunc2010-73234,
author = {KIZILTUNÇ, Hükmi and Özdemir, Murat and Akbulut, Sezgin},
title = {COMMON FIXED POINTS FOR TWO NONEXPANSIVE NONSELF-MAPPINGS WITH ERRORS IN BANACH SPACES},
journal = {ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING},
year = {2010},
volume = {35},
pages = {215--224},
issn = {2193-567X},
url = {https://akademik.atauni.edu.tr/yayinlar/73234-common-fixed-points-for-two-nonexpansive-nonself-mappings-with-errors-in-banach}
}